Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 10 de 10
Filter
4.
J Eur Acad Dermatol Venereol ; 36(5): e326-e327, 2022 05.
Article in English | MEDLINE | ID: covidwho-1603055
5.
Dermatol Ther ; 35(3): e15283, 2022 Mar.
Article in English | MEDLINE | ID: covidwho-1583585

ABSTRACT

We report two cases of lichen planus following COVID-19 vaccination in two middle-aged women, where the first patient presented with lichenplanopilaris (LPP) relapse and development of lichen planus 14 days after the second dose of AstraZeneca vaccine, and the other patient who had a previous scattered lesion of LP which extended and increased in severity after the first and second dose of Sinopharm. The suggested cause could be due to immune dysregulation and up regulation of T cell lymphocytes which was triggered after COVID-19 vaccination. What supports our hypothesis that LP had occurred due to COVID-19 vaccination, is that one of the patients responded successfully to Metronidazole. This means that the infection process after vaccination could be the cause in aggravating LP. To add, one of the suggested mechanisms for the appearance of LP or reactivation of a dormant LPP can be cytotoxic CD8 T-lymphocytes which increase the secretion of IFN-γ and IL-5 cytokines and may also result in basal keratinocytes' apoptosis leading to cutaneous manifestations. This was supported by the efficacy of Tofacitinib that was used in the other patient who presented with reactivation of LPP in addition to LP. Tofacitinib decrease the number of T cell infiltration and adjust IFN expression.


Subject(s)
COVID-19 , Lichen Planus , COVID-19/prevention & control , COVID-19 Vaccines/adverse effects , Female , Humans , Lichen Planus/diagnosis , Lichen Planus/drug therapy , Lichen Planus/etiology , Middle Aged , SARS-CoV-2 , Vaccination
SELECTION OF CITATIONS
SEARCH DETAIL